Fonctions multisommables
Annales de l'Institut Fourier, Volume 42 (1992) no. 1-2, pp. 353-368.

The notion of multisummability is relevant to the theory of differential equations when exponentials of different orders are mixed-up. It has been introduced by J. Ecalle, and studied recently by several authors. Here, we give a simple definition, in which are only used properties of exponential decay.

La notion de multisommabilité intervient dans la théorie des équations différentielles lorsque des exponentielles d’ordres différents se mélangent. Elle a été introduite par J. Écalle et étudié récemment par plusieurs auteurs. On en donne ici une définition simple, qui fait uniquement intervenir des propriétés de décroissance exponentielle.

@article{AIF_1992__42_1-2_353_0,
     author = {Malgrange, Bernard and Ramis, Jean-Pierre},
     title = {Fonctions multisommables},
     journal = {Annales de l'Institut Fourier},
     pages = {353--368},
     publisher = {Institut Fourier},
     volume = {42},
     number = {1-2},
     year = {1992},
     doi = {10.5802/aif.1295},
     zbl = {0759.34007},
     mrnumber = {93e:40007},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.1295/}
}
TY  - JOUR
AU  - Malgrange, Bernard
AU  - Ramis, Jean-Pierre
TI  - Fonctions multisommables
JO  - Annales de l'Institut Fourier
PY  - 1992
DA  - 1992///
SP  - 353
EP  - 368
VL  - 42
IS  - 1-2
PB  - Institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.1295/
UR  - https://zbmath.org/?q=an%3A0759.34007
UR  - https://www.ams.org/mathscinet-getitem?mr=93e:40007
UR  - https://doi.org/10.5802/aif.1295
DO  - 10.5802/aif.1295
LA  - fr
ID  - AIF_1992__42_1-2_353_0
ER  - 
%0 Journal Article
%A Malgrange, Bernard
%A Ramis, Jean-Pierre
%T Fonctions multisommables
%J Annales de l'Institut Fourier
%D 1992
%P 353-368
%V 42
%N 1-2
%I Institut Fourier
%U https://doi.org/10.5802/aif.1295
%R 10.5802/aif.1295
%G fr
%F AIF_1992__42_1-2_353_0
Malgrange, Bernard; Ramis, Jean-Pierre. Fonctions multisommables. Annales de l'Institut Fourier, Volume 42 (1992) no. 1-2, pp. 353-368. doi : 10.5802/aif.1295. http://archive.numdam.org/articles/10.5802/aif.1295/

[Ba1] W. Balser, A different characterization of multisummable power series, preprint Universität Ulm (1990).

[Ba2] W. Balser, Summation of formal power series through iterated Laplace transform, Universität Ulm, preliminary version (1991). | Zbl

[BBRS] W. Balser B.L.J. Braaksma, J.-P. Ramis and Y. Sibuya, Multisummability of formal power series solutions of linear ordinary differential equations, preprint Institute for Mathematics and its applications, University of Minnesota, Minneapolis, IMA 717 (1990), to appear in Asymptotic Analysis. | Zbl

[Bo] E. Borel, Leçons sur les séries divergentes, Deuxième édition (1928), Gauthier-Villars, Paris.

[Br1] B.L.J. Braaksma, Multisummability and Stokes multipliers of linear meromorphic differential equations, J. of Diff. Equations, 92-1 (1991), 45-75. | MR | Zbl

[Br2] B.L.J. Braaksma, Multisummability of formal power series solutions of non linear meromorphic differential equations, à paraître aux Annales de l'Institut Fourier, 42-3 (1992). | Numdam | MR | Zbl

[De] P. Deligne, Lettre à J.P. Ramis (1986).

[E1] J. Ecalle, L'accélération des fonctions résurgentes, manuscrit (1987).

[E2] J. Ecalle, Introduction à l'accélération et à ses applications, livre à paraître, Travaux en cours, Hermann (1991).

[Ju] W. Jurkat, Summability of asymptotic series, preprint Universität Ulm (1990).

[Ma1] B. Malgrange, Equations différentielles linéaires et transformation de Fourier : une introduction, Ensaios Matemáticos 1, Soc. Bras. Math., (1989). | EuDML | Zbl

[Ma2] B. Malgrange, Equations différentielles à coefficients polynomiaux, Progress in Math., Birkhäuser (1991). | MR | Zbl

[Mar] J. Martinet, Introduction à la théorie de Cauchy Sauvage, Manuscrit inachevé, dans les derniers travaux de Jean Martinet, ce colloque.

[MR1] J. Martinet, J.P. Ramis, Théorie de Galois différentielle et resommation, Computer algebra and differential equations (E. Tournier ed.), Academic Press (1989), 117-214. | MR | Zbl

[MR2] J. Martinet, J.P. Ramis, Elementary acceleration and multisummability, preprint I.R.M.A. Strasbourg, 428/P-241 (1990), Annales de l'I.H.P., Physique Théorique, 54-1 (1991), 1-71. | EuDML | Numdam | MR | Zbl

[Ne] F. Nevanlinna, Zur Theorie der Asymptotischen Potenzreihen, Ann. Acad. Scient. Fennicae, ser. A, From XII (1919), 1-81. | JFM

[Ra1] J.-P. Ramis, Dévissage Gevrey, Astérisque, 59-60 (1978), 173-204. | MR | Zbl

[Ra2] J.-P. Ramis, Les séries k-sommables et leurs applications, Analysis, Microlocal Calculus and Relativistic Quantum Theory, Proceedings “Les Houches” 1979, Springer Lecture Notes in Physics, 126 (1980), 178-199. | MR | Zbl

[RS] J.-P. Ramis, Y. Sibuya, Hukukara's domains and fundamental existence and uniqueness theorems for asymptotic solutions of Gevrey type, Asympt. Anal., 2 (1989), 39-94. | MR | Zbl

[Si1] Y. Sibuya, A theorem concerning uniform simplification at a transition point and the problem of resonance, SIAM J. Math. Anal., 12 (1981), 663-668. | MR | Zbl

[Si2] Y. Sibuya, Linear differential equations in the complex domain : problems of analytic continuation, Translations of Mathematical Monographs, Vol. 82, A.M.S., (1990). | MR | Zbl

[Tou] J.C. Tougeron, Sur les ensembles analytiques-réels définis par des équations Gevrey au bord, manuscrit, Rennes (1990).

[Was] W. Wasow, Asymptotic expansions for ordinary differential equations, Intersc. Publ., 1965. | MR | Zbl

[Wat] G.N. Watson, A theory of asymptotic series, Philosophical Transactions of the Royal Society of London, ser. A, vol. 211 (1911), 279-313. | JFM

Cited by Sources: